# SDR SWIA201131109

- Difficulty date: November 16, 2011
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 22,481 hours, 18,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RIGHT SIDE OF FS 559.0 PRESSURE BULKHEAD.  (C-CHECK)  REPAIRED PER REO.
